# SDR AALA20180424001

- Difficulty date: April 22, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 72,267 hours, 8,764 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Part number: BAT5054
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EPAS GREEN LIGHT INOPERATIVE WHEN EPAS IS IN THE ARMED POSITION.  REPLACED THE BATTERY IAW AMM 52-11-20.
